# SDR REXA2022011900096

- Difficulty date: November 28, 2021
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 32,742 hours, 22,069 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 601R317725
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR TOP STEP ON FWD AND AFT WEBS HAVE 1 EACH CORRODED NUTPLATE FLANGES AT THE OUTBOARD LOCATIONS.	C/A: REMOVED AND REPLACED FWD AND AFT WEBS IAW CRJ 900 SRM 51-42-06-001-001-A01, AND 51-40-11-001-001-A01.
